• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

On the convergence rate for queueing and reliability models described by regenerative process

Journal of Mathematical Sciences. 2016. Vol. 218. No. 2. P. 119-136.
Tkachenko A., Afanasyeva L.

Convergence rates in total variation are established for some models of queueing theory and reliability theory. Analysis is based on renewal technique and asymptotic results for the renewal function. It is shown that convergence rate has an exponential asymptotics when distribution function of regeneration period satisfies Cramer's condition. Results concerning polynomial convergence are also obtained.